# SDR SIMA20190305004

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 35,760 hours, 31,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKING SIGN NEAR PASSENGER DOOR FOUND INOP DURING PS1 CHECK. C/A-REMOVED AND REPLACED EMERGENCY EXIT MARKING SIGN IAW AMM 33-50-14. OPS CHECK GOOD.
